# SDR DALA2024012200988

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 404002
- Part serial: 0835
- Condition: Low Pressure
- Location: L2 Door
- Part time: 33,472 hours, 13,023 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 LOW PRESS ON EMERGENCY POWER RESERVOIR AT 2L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00073: EMERGENCY POWER RESERVOIR AT 2L WAS REPLACED PER AMDS 2040-0191-2L. (0160455)
